# SDR 2006FA0000732

- Difficulty date: July 14, 2006
- Submitted: July 27, 2006
- Operation: General aviation
- Propeller: Hartzl HCB4M
- System (JASC): 6110 · Propeller Assembly
- Part: Nut
- Part number: ACA1373
- Condition: Failed
- Location: Clamp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TORQUING OUTER CLAMP NUT PN ACA1373, NEW OUTER CLAMP NUT THREADS FAILED BEFORE REACHING SPECIFIED TORQUE.  PROPELLER WAS BEING REASSEMBLED DURING OVERHAUL.  ASSEMBLED USING CALIBRATED TOOLS AND NEW HARDWARE.  (K)
